# SDR AALA202207068131

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A300*
- Aircraft serial: 4957
- Aircraft time: 34,196 hours, 12,985 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653133
- Part serial: 11140H8897
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 34,195 hours, 12,985 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK LEFT HAND CAPTAINS SIDE WINDOW CRACKED. REPLACED WINDOW PER AMM 56-11-12.
